Artykuły w formacie PDF dostępne są dla subskrybentów, którzy zapłacili za dostęp online, po podpisaniu licencji Licencja użytkownika instytucjonalnego. Czasopisma do 2009 są ogólnodostępne (bezpłatnie).

The global existence of mild solutions for semilinear fractional Cauchy problems in the $\alpha $-norm

Tom 103 / 2012

Rong-Nian Wang, De-Han Chen, Yan Wang Annales Polonici Mathematici 103 (2012), 161-173 MSC: Primary 34K37; Secondary 26A33, 34A08. DOI: 10.4064/ap103-2-4

Streszczenie

We study the local and global existence of mild solutions to a class of semilinear fractional Cauchy problems in the $\alpha $-norm assuming that the operator in the linear part is the generator of a compact analytic $C_0$-semigroup. A suitable notion of mild solution for this class of problems is also introduced. The results obtained are a generalization and continuation of some recent results on this issue.

Autorzy

  • Rong-Nian WangDepartment of Mathematics
    NanChang University
    NanChang, JiangXi 330031, P.R. China
    e-mail
  • De-Han ChenDepartment of Mathematics
    NanChang University
    NanChang, JiangXi 330031, P.R. China
    e-mail
  • Yan WangDepartment of Mathematics
    NanChang University
    NanChang, JiangXi 330031, P.R. China
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek